# SDR 2005FA0000946

- Difficulty date: April 28, 2004
- Submitted: July 9, 2005
- Operation: General aviation
- Aircraft: N10368
- Make and model: Mooney M20R
- Aircraft serial: 290286
- Aircraft time: 156 hours
- Engine: Cont IO550G
- Engine time: 156 hours
- Propeller: Mcauly 2A34C203
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6559211A2
- Condition: Failed
- Location: Engine Fuel
- Part time: 156 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

ENGINE FAILED ON FINAL APPROACH.  WAS ABLE TO RESTART AFTER LANDING BUT HAD TO PULL THE MIXTURE CONTROL LEAN ABOUT 1INCH TO KEEP IT RUNNING.  AFTER COOLDOWN, MIXTURE WAS OK AGAIN.  THIS IS THE FIRST OF 3 FUEL PUMP FAILURES ON THIS AIRCRAFT/ENGINE IN APPROX 90 HOURS.  THIS FUEL PUMP WAS INSTALLED ON THE ENGINE AT THE FACTORY WHEN THIS NEW ENGINE WAS BUILT.  NEITHER MFG HAS BEEN ABLE TO DETERMINE THE CAUSE OF ANY OF THE PUMP FAILURES.
